# SDR FAA2016FA0000590

- Difficulty date: October 27, 2016
- Submitted: December 5, 2016
- Operation: General aviation
- Aircraft: N660W
- Make and model: Cessna 402B
- Aircraft serial: 402B0828
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Main
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR PARTIALLY COLLAPSED AFTER LANDING.
